Wednesday, March 11, 2009

Beginning To Feel It

Um, wow. So forget what I said about the Clomid not really affecting me that much! Today is day 14 of my cycle, so, you know, I'm either ovulating today or I'm very CLOSE to ovulating. And today? The hormones are killing me. Slowly and painfully. I'm irritable and snappish. I'm ravenously hungry. I've had a throbbing tension headache on and off all day, and it's beginning to feel like someone is tightening screws at my temples. I'm also extremely dizzy and lightheaded all of the sudden, which is a fairly common side effect, but I thought it either occurred or it didn't- I didn't expect to be perfectly fine and then wake up one day with a case of vertigo. I just feel fuzzy and disoriented, kind of like when you're beginning to feel the effects of alcohol. But not in a fun way. I was looking up at a shelf in our closet and almost blacked out.

Also, the drug has apparently erased all the grammar I ever knew, because I had to look up when to use "affect" and when to use "effect" in the above paragraph. I'm still not sure I've got it right.

Grr. I'd better be pregnant this cycle. I do not want to do this much longer!

10 comments:

Swistle said...

Well that sounds absolutely suckage! But because it is SOMEONE ELSE feeling that way, all I am is VERY VERY EXCITED that you could be seeing [funny: typed "weeing" the first time) two lines in two weeks! AAAAAAAA!!!

Also, I struggle with affect/effect even when NOT drinking or taking Clomid.

Midwest Mommy said...

Sending you good thoughts and prayers.

Tess said...

Um, totally echo Swistle on the affect/effect thing. I have to Think It Through EACH AND EVERY TIME. Bah.

Also, TANGENT: thanks for your comment today. It was, uh, a MINORITY VIEW, but I really appreciated it. God, I tried to find your EMAIL, but I COULDN'T! Didn't you used to have your EMAIL on your sidebar? ANYWAY.

Beth said...

Oh honey, I hope it is all worth it in two weeks.

And in the meantime at least you have an excuse, unlike me who is irritable with poor grammer for no good reason.

d e v a n said...

Oh yes, that sounds like the Clomid I know. Good luck this month!!!

Shannon said...

Fingers crossed!!! GOOD LUCK!

Lisa said...

I REALLY hope this is it for you. I totally can relate to all the Clomid induced feelings. Dr. S told me when I took it that it usually works in the first 4 cycles and it only ever took me 2 before I got 2 lines!!!

I'll be hoping/praying that this is the one and ONLY cycle you need it.

Jess said...

You did get it right. Does that make you feel better?

Erica said...

Yeah, Clomid sure brings on the sexxy vibes, huh? I find there's nothing like snapping at your husband to put him in the mood.

When try for #2, Gerald put his foot down and said absolutely no Clomid. He said it was miserable trying to conceive Maddie and I wasn't very nice to him.

Erica said...

Um, I meant to type "When WE try for #2..." I don't even have drugs on which to blame the poor grammar!